# SDR SIMA20220509001

- Difficulty date: May 9, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 50,092 hours, 46,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Main
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR INTERIOR EMERGENCY LIGHT INOP-C/A-RAR MAIN DOOR INTERIOR EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-06-000-801-A AND 33-50-06-400-801-A. OPC GOOD. END.
